# SDR UIEA2021101902248

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

EICAS MSG "L FWD FUEL PRESS"( PERFORMED OPS CHECK OF L FWD FUEL PUMP PER B767 AMM 28-21-00. SYSTEM GOOD. LIGHT EXTINGUISHED )
